MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh
Catalog Number 0115311
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2022- patient was diagnosed with bilateral inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax meshes (device 1 and 2).Per op notes, "a large indirect hernia sac was identified in right inguinal region and dissected.A 3dmax mesh (device 1) was then placed and sutured.There was a direct hernia and an indirect sac in the left inguinal region and was dissected.A 3dmax mesh (device 2) was then placed and sutured." on (b)(6) 2022- patient was diagnosed with infected mesh bilateral groins, thereby underwent laparoscopic repair with explant of 3dmax meshes (device 1 and 2).Per op notes, "in the left inguinal region, adhesions from the anterior abdominal wall was identified and the 3dmax mesh (device 2) was found free floating and was excised.In right inguinal region, most part of 3dmax mesh (device 2) was found to be inflamed and infected.Abscess through rectus muscle was also noted and the 3dmax mesh (device 1) was completely excised.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2022) is considered to be a best estimate.This emdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMax
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50083001
Report Number1213643-2026-00979
Device Sequence Number10253603
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(17)270328(10)HUGQ2104
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115311
Device Lot NumberHUGQ2104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale